# SDR DXTA20061691

- Difficulty date: October 27, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 437 hours, 345 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electrical Box
- Part number: 623841118
- Condition: Inoperative
- Location: Le Flaps
- Part time: 437 hours, 345 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

"FLAPS FAIL" AMBER CAS MESSAGE POSTED ATTEMPTING FLAPS 7:  FLAPS WERE RESET AND FAILED AGAIN AT FLAPS 7.  FLAPS WERE RESET AND FAILED AT FLAPS 15:  FLAPS WERE RESET AND DID NOT FAIL AFTER FLAPS 35 WERE INDICATED.  CHECKED BITE ON FLAP CONTROLLER, BITE 5 TRIPPED GROUND FAULT SHORT IN FLAP J-BOX.  REMOVED AND REPLACED FLAP J-BOX.  OPS CHECKED GOOD IAW 680 M/M CH 27-50-00.
